About restricting 2-bundles on IP3 to planes.

Iustin Coanda

Mathematische Annalen (1991)

  • Volume: 291, Issue: 1, page 147-152
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Coanda, Iustin. "About restricting 2-bundles on IP3 to planes.." Mathematische Annalen 291.1 (1991): 147-152. <http://eudml.org/doc/164855>.

author = {Coanda, Iustin},
journal = {Mathematische Annalen},
keywords = {restriction of stable rank-2 vector bundles},
number = {1},
pages = {147-152},
title = {About restricting 2-bundles on IP3 to planes.},
url = {http://eudml.org/doc/164855},
volume = {291},
year = {1991},

AU - Coanda, Iustin
TI - About restricting 2-bundles on IP3 to planes.
JO - Mathematische Annalen
PY - 1991
VL - 291
IS - 1
SP - 147
EP - 152
KW - restriction of stable rank-2 vector bundles
UR - http://eudml.org/doc/164855
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.